Alcune congruenze di Bianchi.
Bollettino dell'Unione Matematica Italiana (1958)
- Volume: 13, Issue: 3, page 355-359
- ISSN: 0392-4041
Access Full Article
topHow to cite
topGinatempo, Nicola. "Alcune congruenze di Bianchi.." Bollettino dell'Unione Matematica Italiana 13.3 (1958): 355-359. <http://eudml.org/doc/195570>.
@article{Ginatempo1958,
author = {Ginatempo, Nicola},
journal = {Bollettino dell'Unione Matematica Italiana},
keywords = {differential geometry of special Lie groups},
language = {ita},
month = {9},
number = {3},
pages = {355-359},
publisher = {Zanichelli},
title = {Alcune congruenze di Bianchi.},
url = {http://eudml.org/doc/195570},
volume = {13},
year = {1958},
}
TY - JOUR
AU - Ginatempo, Nicola
TI - Alcune congruenze di Bianchi.
JO - Bollettino dell'Unione Matematica Italiana
DA - 1958/9//
PB - Zanichelli
VL - 13
IS - 3
SP - 355
EP - 359
LA - ita
KW - differential geometry of special Lie groups
UR - http://eudml.org/doc/195570
ER -
NotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.